Alert archive / Massachusetts / Gale Watches in 2011

Gale Watch 25, NWS Boston/Norton, MA

December 15, 2011

NWS Boston/Norton, MA issued this gale watch at Dec 15, 2011, 3:55 AM EST. It took effect at Dec 16, 2011, 5:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 15, 2011, 3:55 AM EST (08:55 UTC)
In effect from
Dec 16, 2011, 5:00 AM EST
Expired
Dec 15, 2011, 3:11 PM EST
In force
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WHUS71 KBOX 150855
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
355 AM EST THU DEC 15 2011

ANZ250-254-255-151700-
/O.EXT.KBOX.SC.Y.0123.000000T0000Z-111216T1000Z/
/O.NEW.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
355 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT THROUGH TONIGHT
  WITH GUSTS UP TO 40 KT BY FRIDAY MORNING. SEAS BUILDING TO 7 TO
  10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ235-237-251-256-151700-
/O.EXT.KBOX.SC.Y.0124.111215T1200Z-111216T1000Z/
/O.NEW.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
355 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
5 AM EST FRIDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT THROUGH TONIGHT
  WITH GUSTS UP TO 35 KT BY FRIDAY MORNING. SEAS BUILDING TO 7 TO
  10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ231>234-151700-
/O.EXT.KBOX.SC.Y.0124.111215T1200Z-111216T1000Z/
/O.NEW.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
355 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
5 AM EST FRIDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT THROUGH TONIGHT WITH
  GUSTS UP TO 35 KT BY FRIDAY MORNING. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ230-236-151700-
/O.EXT.KBOX.SC.Y.0124.111215T1200Z-111216T0600Z/
/O.NEW.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
BOSTON HARBOR-NARRAGANSETT BAY-
355 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
1 AM EST FRIDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. 

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

RLG
2 follow-up statements
660 
WHUS71 KBOX 151211 AAA
MWWBOX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
711 AM EST THU DEC 15 2011

ANZ250-254-255-152015-
/O.CON.KBOX.SC.Y.0123.000000T0000Z-111216T1000Z/
/O.CON.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
711 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ235-237-251-256-152015-
/O.CON.KBOX.SC.Y.0124.000000T0000Z-111216T1000Z/
/O.CON.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
711 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ231>234-152015-
/O.CON.KBOX.SC.Y.0124.000000T0000Z-111216T1000Z/
/O.CON.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
711 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ230-236-152015-
/O.CON.KBOX.SC.Y.0124.000000T0000Z-111216T0600Z/
/O.CON.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
BOSTON HARBOR-NARRAGANSETT BAY-
711 AM EST THU DEC 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
080 
WHUS71 KBOX 152011
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
311 PM EST THU DEC 15 2011

ANZ230-160415-
/O.CAN.KBOX.SC.Y.0124.000000T0000Z-111216T0600Z/
/O.UPG.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
/O.NEW.KBOX.GL.W.0044.111216T0900Z-111216T1900Z/
BOSTON HARBOR-
311 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 15 TO 25 KT WITH GUSTS
  UP TO 35 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ236-160415-
/O.CAN.KBOX.SC.Y.0124.000000T0000Z-111216T0600Z/
/O.UPG.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
/O.NEW.KBOX.GL.W.0044.111216T0900Z-111216T1900Z/
NARRAGANSETT BAY-
311 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 10 TO 20 KT WITH GUSTS
  UP TO 35 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>234-160415-
/O.UPG.KBOX.SC.Y.0124.000000T0000Z-111216T1000Z/
/O.NEW.KBOX.GL.W.0044.111216T0900Z-111216T1900Z/
/O.UPG.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
311 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 15 TO 25 KT WITH GUSTS
  UP TO 40 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ235-237-256-160415-
/O.UPG.KBOX.SC.Y.0124.000000T0000Z-111216T1000Z/
/O.NEW.KBOX.GL.W.0044.111216T0000Z-111216T1900Z/
/O.UPG.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
311 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EST
FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT
  TONIGHT INTO EARLY FRIDAY...SHIFTING OUT OF THE WEST TO
  NORTHWEST WITH WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 7
  TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ250-160415-
/O.UPG.KBOX.SC.Y.0123.000000T0000Z-111216T1000Z/
/O.NEW.KBOX.GL.W.0044.111216T0900Z-111216T2100Z/
/O.UPG.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
311 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP
  TO 40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ251-160415-
/O.UPG.KBOX.SC.Y.0124.000000T0000Z-111216T1000Z/
/O.NEW.KBOX.GL.W.0044.111216T0900Z-111216T2100Z/
/O.UPG.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
311 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO
  40 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ254-255-160415-
/O.UPG.KBOX.SC.Y.0123.000000T0000Z-111216T1000Z/
/O.NEW.KBOX.GL.W.0044.111216T0000Z-111216T2100Z/
/O.UPG.KBOX.GL.A.0025.111216T1000Z-111216T1800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
311 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT
  TONIGHT INTO EARLY FRIDAY...SHIFTING OUT OF THE WEST TO
  NORTHWEST WITH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 6
  TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SIPPRELL

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Dec 15, 3:50 AM EST, 5 minutes earlier.

Area forecast discussion, Dec 15, 3:50 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
350 AM EST THU DEC 15 2011

.SYNOPSIS...
MILDER WEATHER WILL RETURN TODAY ALONG WITH NUMEROUS SHOWERS
AS A COLD FRONT APPROACHES LATE TONIGHT INTO TOMORROW. THE FRONT
WILL EXIT FRIDAY FOLLOWED BY DRY AND COLDER WEATHER FOR THE
WEEKEND. A PERIOD OF WINTRY WEATHER MAY IMPACT THE REGION EARLY TO
THE MIDDLE PORTION OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
4 AM UPDATE...A FEW LOCATIONS MAY SEE A BRIEF PERIOD OF SNOW OR
SNOW MIXED WITH SLEET...BUT MOST OF THE PRECIP SHOULD BE RAIN WHEN
IT ARRIVES. HAVE SEEN A FEW SPRINKLES ACROSS NORTHERN
MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE IN THE LAST FEW HOURS.

THE WARM FRONT HAS CREPT INTO SOUTHERN NEW ENGLAND AS EVIDENCED
BY DEWPOINTS WELL INTO THE 30S ACROSS CONNECTICUT. AREAS ACROSS
THE NORTHWEST THAT FELL INTO THE UPPER 20S EARLIER TONIGHT HAVE
NOW WARMED BACK UP INTO THE MID 30S. ALL OF THIS WILL AFFECT THE
P-TYPE. USED A BLEND OF NAM/GFS THICKNESSES FOR THE WEATHER AND
WITH THE WARMER TEMPERATURES WE HAVE AN HOUR OR TWO IN SELECT
AREAS THAT HAVE SNOW OR A MIX OF SNOW/SLEET.

TODAY...WITH MOST OF SOUTHERN NEW ENGLAND WELL ENTRENCHED IN THE
WARM SECTOR AND AN INCREASE OF ISENTROPIC LIFT THROUGH THE
DAY...EXPECT PERIODS OF SHOWERS THROUGHOUT THE DAY WITH THE BEST
CHANCES TO THE NORTH AND WEST AGAIN.  THE OTHER EFFECT BEING IN THE
WARM SECTOR WILL HAVE ON THE AREA IS ABOVE NORMAL TEMPERATURES.  AM
EXPECTING HIGHS IN THE LOW TO MID 50S ACROSS MUCH OF THE AREA.
THERE IS A POSSIBILITY THAT PROVIDENCE MAY NEAR THE RECORD HIGH...
WHICH IS 62...SET IN 1975.  THE WARMEST MET GUIDANCE HAS A HIGH OF
59 IN PROVIDENCE.  SOUTHWESTERLY WINDS WILL INCREASE LATE IN THE DAY
AHEAD OF A COLD FRONT...GUSTING UP TO 30 MPH ACROSS SOUTHEAST
MASSACHUSETTS AND RHODE ISLAND.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
TONIGHT...THE COLD FRONT MOVES ACROSS SOUTHERN NEW ENGLAND
OVERNIGHT...BRINGING AN END TO THE SHOWERS FROM WEST TO EAST.
BEHIND THE COLD FRONT...STRONG COLD AIR ADVECTION WILL START TO WORK
INTO THE AREA.  DESPITE THIS...CLOUD COVER AND THE SLOW MOVEMENT OF
THE FRONT WILL KEEP TEMPERATURES FROM DROPPING TOO DRAMATICALLY.
THUS ARE EXPECTING TEMPS TO DROP INTO THE MID 30S TO MID 40S.

FRIDAY...COLD AIR ADVECTION BEGINS IN EARNEST RESULTING IN STRONG
NORTHWEST WINDS ACROSS SOUTHERN NEW ENGLAND.  WINDS MAY BE STRONG
ENOUGH TO WARRANT AN ADVISORY...HOWEVER...AM NOT CONFIDENT ENOUGH AT
THIS POINT TO ISSUE.  THERE MAY BE A FEW SHOWERS...MAINLY ACROSS THE
CAPE AND ISLANDS EARLY AS A SHORTWAVE SWEEPS ACROSS NORTHERN NEW
ENGLAND...BUT THIS IS A LOW PROBABILITY AT THIS POINT.  OTHERWISE...
EXPECT DRY WEATHER AND CLEARING SKIES AS HIGH PRESSURE BUILDS INTO
THE REGION.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MAIN POINTS...
* DRY PATTERN FOR SATURDAY
* ARCTIC FRONT INTO SATURDAY NIGHT INTO SUNDAY
* STORM ON THE HORIZON FOR THE EARLY- TO MID-WEEK PERIOD

OVERVIEW AND FCST THINKING...
ANOMALOUS PATTERN CONTINUES WITH STORM TRACKS REMAINING N/W OF THE
FCST RGN WITH HIGHER H85-H5 HEIGHTS ACROSS THE ERN CONUS. PREV WEEK
CLOSED H5 LOW OVER THE SWRN CONUS EVOLVED INTO AN OPEN WAVE TROF
THRU THE LOWER MS RVR VLY...THEN NEWD THRU THE MID-ATLC/NEW ENG. A
SIMILAR PATTERN IS SHAPING UP FOR EARLY TO MID-WEEK PD NEXT WEEK.
PRESENTLY 0Z ECMWF/CMC SOLNS...ALONG WITH A BROADER 0Z GEFS...IN
GOOD AGREEMENT...WHEREAS THE 12Z GFS REMAINS AN OUTLIER YET CLOSER
IN SIMILARITY TO THE PREV WEEK OUTCOME. LATEST 12Z ECMWF HAS COME
CLOSER IN MIMICKING THE PREV WEEK PATTERN.

FOR THE LONG-TERM FCST...WILL CONTINUE THE MEAN H5 ATMOS TREND WITH
A WARMER AND PROGRESSIVE SOLN ALONG THE ERN CONUS /INSIDE RUNNERS/.
BELIEVE NAO/AO TELECONNECTIONS WILL REMAIN POS COUPLED WITH THE
STRONG LA NINA PATTERN. SHALL LEAN CLOSER TO ECMWF/CMC SOLNS.

FRIDAY NIGHT...
OVRNGT HIGH PRES BUILDS SEWD OUT OF CANADA. ALTHO SFC WINDS
LIGHTEN...MID-UPR LVL CLOUDS LIKELY WITH BROAD H5 TROF ACROSS THE
RGN WITH ATTENDANT SHRTWV IMPULSES. NOT A PERFECT RADIATIONAL
COOLING SCENARIO...BUT WILL GO COLD WITH THE ARCTIC FRNT THRU THE
RGN AND CAA ALOFT.

SATURDAY AND SATURDAY NIGHT...
RIDGING THRU THE RGN WITH CONTINUED CAA ALOFT. LGT AND VRB SFC FLOW.
WELL-MIXED TO H85 /AVG -8 TO -10C WITH H925 AVG -5C/. MAX TEMPS UPR
30S TO LOW 40S. WINDS AROUND 10 MPH ALOFT SO NOT EXPECTING BLUSTERY
CONDITIONS. SHRTWV ENERGY THRU THE BROAD H5 TROF ROTATING INTO THE
RGN BY SUN MORN. EXPECT MID-HIGH LVL CLOUDS /LOW STRATOCU OVER THE
WATERS WITH CAA/. MAY HAVE TO USHER POPS FOR THE N/W LATE...SOME
QUESTION AS TO THE STRENGTH OF THE HIGH PRES RIDGE AND ATTENDANT
SUBSIDENCE /CMC MORE PRONOUNCED AND MOIST WITHIN THE LLVLS/.

SUNDAY AND SUNDAY NIGHT...
SHRTWV ENERGY DIGS AND LIFTS E THRU THE MORN. 0Z CMC USHERS POP CHCS
FOR THE ENTIRE FCST RGN WITH MORE MOIST LLVLS AND INVIGORATED LIFT.
AM LEANING MORESO WITH ECMWF WITH DRIER LLVLS AND INFLUENTIAL HIGH
PRES RIDGE AND SUBSIDENCE. BRIEF PD OF CAA IN WAKE OF THE SHRTWV
WITH WELL-MIXED PROFILE TO H85 /AVG -12C/. WINDS AVG 10 MPH ALOFT SO
NOT EXPECTING BLUSTERY SFC WINDS. MAX TEMPS IN THE LOW-MID 30S.
RIDGE PRESSES E OVRNGT WITH RETURN W/SW FLOW ALOFT LENDING TO A
WARMING TREND. LGT/VRB SFC FLOW. COULD SEE MOSTLY CLEAR CONDITIONS
/PERHAPS SOME MID-UPR LVL CLOUDS/...GOOD RADIATIONAL COOLING EVENT.

MONDAY INTO WEDNESDAY...
CLOSED LOW OUT OF THE SWRN CONUS TRANSITIONS AS AN OPEN WAVE THRU
THE MID-MS RVR VLY INTO THE GRT LKS RGN BY THE END OF THE PD. THRU
THIS TRANSITION...SFC LOW INTENSIFIES...ATTENDANT WARM FRNT LIFTS
THRU THE RGN ALONG WHICH LOW-MID LVL FLOW /H925-H85 AROUND 50 MPH/
ACCELERATES A WARM/MOIST TONGUE. ALTHO THE BETTER LIFT WILL BE
ACROSS THE GRT LKS RGN...E/SELY ISALLOBARIC COMPONENT OF WIND
COUPLED WITH ISENTROPIC UPGLIDE AND MID-UPR LVL FORCING WILL PROVIDE
A RGN OF FAVORABLE LIFT AND CHC POPS BEGINNING MON NGT INTO TUE. AM
SOMEWHAT CONCERNED OF DRY SLOTTING THRU TUE EVNG THAT MAY DIMINISH
POP CHCS...DURING WHICH TIME THERE IS LESS FAVORABLE LIFT. GOING
WITH THE PROGRESSIVE SOLNS...EXPECTING DRYING TUE NGT AS THE LOW AND
ATTENDANT TROF SLIDE OFFSHORE. PARTICULARS FAIRLY UNCERTAIN...WILL
HAVE A BETTER HANDLE ON THE SITUATION AS WE GET CLOSER IN TIME. MAY
NEED TO BE CONCERNED WITH MIXED PRECIP WITH THE INITIAL ONSET OF THE
STORM MON NGT INTO TUE.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

TODAY...MODERATE TO HIGH CONFIDENCE. MVFR CIGS HAVE STARTED
MOVING INTO THE WESTERN TERMINALS...EXPECT MVFR CIGS ACROSS THE
AREA FOR A PERIOD THIS MORNING THEN LIFTING BACK TO VFR AFTER
NOON. SCT SHRA WITH MVFR VSBYS EXPECTED.

TONIGHT...MODERATE TO HIGH CONFIDENCE. MVFR CONDITIONS TO START
IMPROVING TO VFR LATE AS -SHRA COMES TO AN END.

FRIDAY...MODERATE TO HIGH CONFIDENCE. VFR. STRONG NW WINDS LIKELY
WITH GUSTS TO 35 KNOTS POSSIBLE.

KBOS TERMINAL...MODERATE TO HIGH CONFIDENCE IN TAF CONDITIONS.
MODERATE CONFIDENCE ON TIMING.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

FRIDAY NIGHT... MODERATE CONFIDENCE VFR. BLUSTERY NW WINDS.
LIKELY STRATOCU ACROSS THE RGN WITH PSBL MVFR IMPLICATIONS.

SATURDAY...
HIGH CONFIDENCE VFR. HIGH PRES IN PLACE. LGT AND VRB WINDS ACROSS
THE INTERIOR...STRONGER ALONG THE SHORES.

SATURDAY NIGHT INTO SUNDAY...
MODERATE CONFIDENCE VFR. ARCTIC FRNT THRU THE TERMINALS WHICH MAY
PRESENT PSBL LGT SNOW SHOWERY WX. BETTER CHCS FOR THE CAPE/ISLANDS.
NW WINDS MODEST BEHIND THE FRNT...BECOMING LGT AND VRB.

&&

.MARINE...
TODAY...SEAS INCREASE TO 5 TO 7 FEET WHILE WINDS OUT OF THE SOUTH
SHIFT TO THE SOUTHWEST AND BUILD TO AROUND 30 KNOTS.  SCATTERED RAIN
SHOWERS ARE POSSIBLE THROUGHOUT THE DAY.  A SMALL CRAFT ADVISORY IS
IN EFFECT FOR ALL THE COASTAL WATERS.

TONIGHT...SEAS CONTINUE TO INCREASE AS A COLD FRONT MOVES ACROSS THE
WATERS LATE.  SOUTHWEST WINDS SLOWLY SHIFT TO THE WEST AND CONTINUE
TO BE STRONG GUSTING TO AROUND 30 KNOTS.  SMALL CRAFT ADVISORY
CONTINUES.

FRIDAY...STRONG COLD AIR ADVECTION WILL PRODUCE STRONG NORTHWEST
WINDS.  HAVE A GALE WATCH UP FOR ALL THE WATERS...PARTICULARLY FOR
THE MORNING FOR GUSTS UP TO 35 KNOTS ON THE NEARSHORE WATERS AND 40
KNOTS ON THE OUTER WATERS.  AS HIGH PRESSURE STARTS TO BUILD OVER
THE WATERS LATE IN THE AFTERNOON...WINDS AND SEAS WILL START TO
DIMINISH.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

SATURDAY...
WINDS DIMINISHED THRU THE OVRNGT PD ALLOWING SEAS TO
SUBSIDE. CONTINUED TRENDS THRU THE DAY.

SUNDAY...
RENEWED NW FLOW IN WAKE OF AN ARCTIC COLD FRNT ACROSS THE WATERS.
COULD SEE SOME MODEST NW WINDS. SEAS EXPECTED ABOVE 5 FEET OVER THE
OUTER WATERS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON FOR
     ANZ230>237-250-251-254>256.
     SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 5 AM EST FRIDAY
     FOR ANZ231>235-237-251-256.
     SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 1 AM EST FRIDAY
     FOR ANZ230-236.
     SMALL CRAFT ADVISORY UNTIL 5 AM EST FRIDAY FOR ANZ250-254-255.

&&

SYNOPSIS...RLG/SIPPRELL
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...SIPPRELL
AVIATION...RLG/SIPPRELL
MARINE...RLG/SIPPRELL
Hazardous weather outlook, Dec 15, 2:27 AM EST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
227 AM EST THU DEC 15 2011

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-160730-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
227 AM EST THU DEC 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A LOW PROBABILITY FOR A WINTRY MIX MONDAY NIGHT INTO
TUESDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-160730-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
227 AM EST THU DEC 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A MODERATE PROBABILITY FOR NORTHWEST GALES ACROSS THE
WATERS FRIDAY.

THERE IS A LOW PROBABILITY FOR SOUTHERLY GALES ACROSS THE WATERS
MONDAY NIGHT INTO TUESDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RLG

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 3:11 PM ESTGale WarningBOX25 hr
Dec 15, 4:03 PM ESTWind AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more20 hr

Nearby

Gale Watches in Massachusetts, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.